A pseudoconvex-pseudoconcave generalization of Grauert's direct image theorem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 3, p. 649-664
@article{ASNSP_1972_3_26_3_649_0,
     author = {Siu, Yum-Tong},
     title = {A pseudoconvex-pseudoconcave generalization of Grauert's direct image theorem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {3},
     year = {1972},
     pages = {649-664},
     zbl = {0248.32014},
     mrnumber = {369733},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1972_3_26_3_649_0}
}
Siu, Yum-Tong. A pseudoconvex-pseudoconcave generalization of Grauert's direct image theorem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 3, pp. 649-664. http://www.numdam.org/item/ASNSP_1972_3_26_3_649_0/

[1] Andreotti, A., and H. Grauert: Théoremès de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 90, 193-259 (1962). | Numdam | MR 150342 | Zbl 0106.05501

[2] Fischer, W.: Eine Bemerkung zu einem Satz von A. Andreotti und H. Grauert. Math. Ann. 184, 297-299 (1970). | MR 259171 | Zbl 0177.11501

[3] Grauert, H.: Ein Theorem der analytishen Garbentheorie und die Modulräume Komplexer Strukturen. I. H. E. S. Nr. 5 (1960). Berichtigung. I. H. E. S. Nr.16, 35-36 (1963). | Numdam | MR 185614

[4] Kiehl, R.: Variationen über den Kohärenzsatz von Grauert. Preprint, Frankfurt/M., 1970.

[5] Knorr, K.: Über den Grauertschen Kohärenzsatz bei eigentlichen holomorphen Abbildungen I, II. Ann. Scnola Norm. Sup. Pisa 22, 729-761 (1968); 23, 1-74 (1969). | Numdam | Numdam | MR 249666 | Zbl 0177.34401

[6] Knorr, K.: Noch ein Theorem der analytischer Garbentheorie. Preprint, Universität Regensburg, 1970.

[7] Ling, H.-S.: Extending families of pseudeconcave complex spaces. Ph. D. thesis, University of Notre Dame, Indiana, June 1970.

[8] Markoe, A., and H. Rossi: Families of strongly Pseudoconvex manifolds. Proo. Conf. Several Complex Variables, Park City, Utah, 1970. | MR 304703 | Zbl 0215.43201

[9] Siu, Y.- T. : A pseudoconcave generalization of Grauert's direct image theorem: I, II. Ann. Scuola Norm. Sup. Pisa 24, 278-330; 439-489 (1970). | Numdam | MR 268411

[10] Siu, Y.-T.: Generalizations of Grauert's direct image theorem. Proc. Conf. Several Complex Variables, Park City, Utah, 1970. | Zbl 0213.09802

[11] Siu, Y.-T.: The 1-convex generalization of Grauert's direct image theorem. Math. Ann. 190, 203-214 (1971). | MR 279341 | Zbl 0197.36101

[12] Siu, Y.T.: Dimensions of sheaf cohomology groups under holomorphic deformation, Math. Ann. 192, 203-215 (1971). | MR 299830 | Zbl 0213.09803